| Model Number |
M00562301 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used for unknown procedure performed on an unknown date.During the procedure, one captivator small oval broke after one use.There were no patient complications as a result of this event.No further information has been obtained despite good faith efforts.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0401 captures the reportable event of snare loop break.